# SDR WLDA2004101

- Difficulty date: November 3, 2004
- Submitted: January 14, 2005
- Operation: Air carrier
- Aircraft: N279
- Make and model: Doug MD-11
- Aircraft serial: 48756
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AGA7044508
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IDURING "C2" CHECK INSPECTION, FOUND CORROSION AT LONGERON 50R FROM STA 1884 TO STA 1975.  REMOVED THE CORRODED LONGERON AND INSTALLED NEW PART PER MD11 SRM VOL II 51-33-01.  APPLIED PROTECTIVE COATING.
